Stability and Hopf Bifurcation Analysis on a Bazykin Model with Delay
Jianming Zhang,
Lijun Zhang and
Chaudry Masood Khalique
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
The dynamics of a prey-predator system with a finite delay is investigated. We show that a sequence of Hopf bifurcations occurs at the positive equilibrium as the delay increases. By using the theory of normal form and center manifold, explicit expressions for determining the direction of the Hopf bifurcations and the stability of the bifurcating periodic solutions are derived.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/539684.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/539684.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:539684
DOI: 10.1155/2014/539684
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().